# SDR UALA2010012200266

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 35,291 hours, 4,464 cycles
- Engine: Pwa PW4090
- Engine time: 38,437 hours, 5,054 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 222130
- Condition: Noisy
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RUMBLING NOISE DURING CRZ. RUMBLE SEEMS TO APPEAR CLOSE TO IDLE, LT ENG N1 VIB INDICATION AT 1.5, RT ENG AT 0.5. SAMC TEXT: ECM CRZ SNAP SHOTS SHOW "VIBF" FOR LEFT ESN.222130 AT 4.8, REF FIM 71-05 TASK 821 FOR T-SHOOTING. CHECK INLET, EXHAUST, CHIP DETECTORS FOR OBVIOUS DEFECTS, IF NO OBVIOUS PROBLEMS FOUND LUBRICATE FAN BLADES, ONE AT A TIME USING LUBE 4500-10 PCN (843-0045) IAW AMM.  C-DETECTORS ARE GOOD. STARTING/COMPLETED BLADE LUBE. ACP INLET AND EXHAUST AND MASTER CHIP DETECTOR CHECK ON NR1 ENG. ACCOMPLISHED SUCCESSFUL VERIFICATION FLIGHT.
